# SDR DALA2019042492608

- Difficulty date: April 16, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 119,438 hours, 21,741 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2FWD CARGO COMARTMENT FOUND 03EA SHEAR TIE SURFACE CORROSION AT STA654+88. BETWEEN S-38R AND S-38L. DAMAGED AREA REPLACED. (LP 1037119)
